# SDR CA091019001

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Blanca 1419
- Aircraft time: 1,813 hours
- Engine: Cont IO470L
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Wire
- Condition: Broken
- Location: Tail Brace
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL BRACE WIRE FOUND BROKEN AS A RESULT OF A CRACK ORIGINATING IN CORROSION PITTING.
